Nurofen Meltlets Pain Relief Citrus 200mg Ibuprofen 24 pack

Nurofen Meltlets Pain Relief Citrus 200mg Ibuprofen 24 pack

Brand: Nurofen
Categories: Medications, Cold & Flu, Pain Relief, Muscles
Catalogue ID:1014304
Product Code: 9300711252394
Availability: In Stock
  • $9.99
    $8.99

    Save $1.00

Quick, headache relief that melts in your mouth without water for wherever, whenever you need it.


Nurofen Meltets start to melt in your mouth quickly for headache relief wherever and whenever you need it. Our next generation of ibuprofen pain relief that melts on your tongue conveniently without the need for water, making them great for when you’re out and about.



For the temporary relief of pain and/ or inflammation associated with:


-          Headache


-          Migraine headache


-          Muscular pain


-          Cold and flu symptoms


-          Period pain


-          Dental pain


-          Sinus pain


-          Back pain


-          Arthritic pain


-          Reduces fever

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Meltlets Pain Relief Citrus 200mg Ibuprofen 24 pack

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


ACTIVE INGREDIENTS

Ibuprofen 200mg

CONTAINS

Contains sucralose

INGREDIENTS

Flavour, colloidal anhydrous silica, crospovidone, malic acid, mannitol, microcrystalline cellulose, sodium stearyl fumarate, sucralose.

DIRECTIONS

Place meltlet on the tongue, allow it to dissolve in the mouth before swallowing it. No water is required. Do not chew. Adults and children from 12 years: Take 1 to 2 meltlets, initially, then 1 to 2 meltets every 4 to 6 hours as necessary (maximum 6 meltlets in 24 hours). Do not use in children under 12 years old.

USAGE ADVICE

Place meltlet on the tongue, allow it to dissolve in the mouth before swallowing it. No water is required. Do not chew. Adults and children from 12 years: Take 1 to 2 meltlets initially, then 1 to 2 meltlets every 4 to 6 hours as necessary (maximum 6 meltlets in 24 hours). Do not use in children under 12 years old except on doctor’s advice.

STORAGE INSTRUCTIONS

Store below 30 degrees Celsius. Keep out of reach of children. (as per ARTG). Store below 25 degrees Celsius on label to harmonise with NZ.

PRODUCT WARNINGS

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver, or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy.

CAUTION

Unless a doctor has told you to, do not use for more than 3 days at a time if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over, in children under 12 years of age Stop use and see your doctor immediately if you have an allergic reaction.

Tags: Nurofen Meltlets Pain Relief Citrus 200mg Ibuprofen 24 pack, 9300711252394, Muscles

$7.99
Best Price Ex Tax: $7.99

Ego Azclear Action Foaming Wash 150ml

GeneralAzclear Action Foaming Wash is an effective solution for the control of pimples and acne. It ..

$10.79
Best Price Ex Tax: $9.81
$68.99
Best Price Ex Tax: $68.99

Ego Azclear Action Medicated Lotion 25g

Azclear Action Medicated Lotion is an oil free, invisible, antibacterial lotion for the treatment of..

$12.29
Best Price Ex Tax: $12.29

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email